# SDR SWAA2021052475796

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,111 hours, 33,688 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG FORWARD TRUNNION SUPPORT FITTING; UPPER OUTBOARD LUG FACE HAS EVIDENCE OF CORROSION. ; / C/W JIC; COMPLETED IAW 1-A57-3246 REV 12; COMPLETED IAW 1-A57-3246 REV 12
